Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 10, NWS Fort Worth, TX

December 27, 201546 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 27, 2015, 11:30 AM CST for 46 counties in Texas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2015, 11:30 AM CST (17:30 UTC)
Expired
Dec 27, 2015, 4:02 PM CST
In force
5 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 315 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 723 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
723 m²/s²
0-3 km storm-relative helicity
824 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WWUS74 KFWD 271730
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CST SUN DEC 27 2015


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280200-
/O.NEW.KFWD.WI.Y.0010.151227T1730Z-151228T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1130 AM CST SUN DEC 27 2015

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

* TIMING...NOW THROUGH 8 PM. THOUGH WINDS SPEEDS WILL DECREASE
  SOME THIS EVENING...IT WILL STILL REMAIN BREEZY THROUGH THE
  OVERNIGHT HOURS.

* WINDS...SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS 35 TO
  40 MPH.

* WITH TEMPERATURES IN THE 40S ACROSS MOST OF THE AREA...WIND
  CHILLS AROUND THE FREEZING MARK CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
1 follow-up statement
347 
WWUS74 KFWD 272202
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CST SUN DEC 27 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-272315-
/O.CAN.KFWD.WI.Y.0010.000000T0000Z-151228T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
402 PM CST SUN DEC 27 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS 15 TO 20 MPH WILL CONTINUE THROUGH THE NIGHTTIME
HOURS WITH HIGHER GUSTS. IN AREAS WHERE SNOW FALLS LATE
TONIGHT...VISIBILITY MAY BE REDUCED TO LESS THAN 2 MILES.

$$

DUNN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 27, 9:17 AM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Dec 27, 9:17 AM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CST SUN DEC 27 2015

.UPDATE...
THE FORECAST HAS BEEN UPDATED TO INCLUDE TORNADO WATCH 571 FOR
ANDERSON AND LEON COUNTIES. THE ATMOSPHERE REMAINS UNSTABLE IN
THE WARM SECTOR AHEAD OF A COLD FRONT...WHICH AT 9 AM EXTENDED
FROM ATHENS TO HEARNE. THE SEVERE THREAT SHOULD WANE AROUND
MIDDAY AS THE FRONT PUSHES FARTHER TO THE SOUTHEAST...SUBMERSING
ALL OF OUR CWA IN THE COLD AND LESS UNSTABLE AIR BEHIND THE FRONT.
THERE WILL STILL BE PERIODS OF RAIN WITH OCCASIONAL EMBEDDED
THUNDERSTORMS...SO THE FLASH FLOOD WATCH FOR THE EASTERN TWO-
THIRDS OF THE REGION WILL REMAIN AS IS.

THE MAIN CHALLENGE WILL THEN SHIFT TO WINTER WEATHER AND THE
POSSIBILITY OF ACCUMULATING SNOW IN OUR WEST AND NORTHWESTERN
COUNTIES. THE BEST OPPORTUNITY FOR SNOW ACCUMULATIONS WILL OCCUR
TONIGHT AS THE UPPER LOW MOVES NORTHEAST ACROSS THE NORTHWESTERN
HALF OF THE REGION. A TRANSITION TO SNOW COULD OCCUR AS FAR SOUTH
AND EAST AS THE DALLAS-FORT WORTH AREA OVERNIGHT...BUT AT THIS
TIME IT APPEARS THAT ACCUMULATIONS WOULD REMAIN TO THE NORTH AND
WEST OF THE METROPLEX. WE WILL CONTINUE TO MONITOR THE LATEST
TRENDS UPSTREAM AND THE MOST RECENT MODEL DATA AS THE DAY WEARS
ON.

30

&&

.AVIATION...
/ISSUED 534 AM CST SUN DEC 27 2015/
MAIN CONCERN IS TIMING OF PRECIPITATION ROUNDS. EXPECT HEAVIEST
ACTIVITY AND POTENTIAL FOR THUNDERSTORMS TO BE GREATEST DURING THE
NEXT FEW HOURS...WITH ACTIVITY SHIFTING TO THE NORTHEAST OF THE
TAF SITES BY LATE MORNING. HI-RES GUIDANCE IS IN GOOD AGREEMENT IN
SHOWING A BREAK FOR THE MIDDAY TO AFTERNOON HOURS...AND THEN
ANOTHER ROUND OF ELEVATED CONVECTION LATE AFTERNOON THROUGH EARLY
TO MID EVENING. BELIEVE THE SECOND ROUND SHOULD BE MAINLY SHOWERS
BUT WILL NEED TO MONITOR FOR A LOW THREAT OF THUNDERSTORMS GIVEN
SUFFICIENT INSTABILITY.

HAVE INCLUDED A MENTION OF LIGHT RAIN AND LIGHT SNOW MIX FROM
7Z/1AM TO 10Z/4AM MONDAY MORNING. TEMPERATURES SHOULD STAY ABOVE
FREEZING SO LITTLE TO NO ACCUMULATION IS EXPECTED...HOWEVER
INBOUND COLDER AIRCRAFT MAY ACCUMULATE ICE AND REQUIRE DEICING
OPERATIONS.

CIGS WILL LIKELY BE RANGE BOUND BETWEEN 800FT AND 1300FT THROUGH
THE PERIOD. NORTH WINDS WILL CONTINUE NEAR 20G30KT THROUGH THIS
EVENING. WINDS WILL BEGIN TO BACK AROUND TO THE NORTHWEST TONIGHT
WHICH MAY START TO PRESENT CROSSWIND CONCERNS ON NORTH-SOUTH
RUNWAYS BY MONDAY MORNING.

TR.92

&&

.PREV DISCUSSION... /ISSUED 434 AM CST SUN DEC 27 2015/
A POWERFUL UPPER LOW...NOW OVER THE TRANS-PECOS...WILL CONTINUE
APPROACHING TODAY...RESULTING IN WIDESPREAD SHOWERS AND
THUNDERSTORMS. ADDITIONAL HEAVY RAINFALL MAY RESULT IN FLASH
FLOODING. AS THE LOW MOVES OVERHEAD TONIGHT...AREAS GENERALLY
ALONG AND WEST OF THE I-35 CORRIDOR WILL SEE A TRANSITION TO SLEET
AND SNOW. THE WINTRY PRECIPITATION WILL COME TO AN END ON
MONDAY...AND LITTLE ADDITIONAL PRECIPITATION IS EXPECTED THE
REMAINDER OF THE UPCOMING WEEK. BELOW NORMAL TEMPERATURES WILL
PREVAIL INTO THE NEW YEAR.

THE COLD FRONT THAT INVADED NORTH TEXAS ON SATURDAY HAS MADE
LITTLE ADDITIONAL PROGRESS OVERNIGHT. A SURFACE LOW...NOW IN
DEEP SOUTH TEXAS...WILL CONTINUE TO INHIBIT ITS PROGRESS TODAY.
BUT AS THE LOW MOVES THROUGH CENTRAL AND EAST TEXAS THIS
AFTERNOON AND EVENING...IT WILL FINALLY ALLOW THE FRONT TO EXIT
OUT EASTERN ZONES LATE IN THE DAY. IN THE MEANTIME...A VAST
CONTRAST WILL PERSIST ACROSS NORTH TEXAS.

TEMPERATURES HAVE FALLEN INTO THE 30S IN WESTERN NORTH TEXAS...
WITH GUSTY NORTH WINDS. DESPITE THE WINTRY WIND CHILLS...
CONSIDERABLE MOISTURE FLUX WILL CONTINUE ABOVE THE BOUNDARY...
WITH TREMENDOUS MID-LEVEL FORCING STILL UPSTREAM. THE TRAINING
BAND OF THUNDERSTORMS NOW IN WESTERN NORTH TEXAS WILL RESULT IN
ADDITIONAL HEAVY RAINFALL WELL BEHIND THE FRONT.

ON THE OPPOSITE SIDE OF THE CWA...OUR SOUTHEAST ZONES REMAIN IN
THE 70S WITH UNSEASONABLY RICH MOISTURE STILL IN PLACE. THIS WILL
MAINTAIN A THREAT OF SEVERE WEATHER...IN PARTICULAR...THOSE AREAS
SOUTHEAST OF A LINE FROM CAMERON...TO CORSICANA...TO SULPHUR
SPRINGS. WITH DEW POINTS NEAR 70F...MLCAPE VALUES WILL SOAR ABOVE
1000J/KG. WITH 850MB WINDS NEAR 50KTS AND STORM MOTION FAVORING
TRAINING ECHOES PARALLEL TO THE BOUNDARY...PROLONGED POTENTIALLY
TORNADIC SUPERCELLS WILL POSE A SIGNIFICANT DAMAGING WIND THREAT
IN THESE AREAS.

THE COLD AIR WILL DEEPEN IN OUR WESTERN ZONES...BUT THE
APPROACHING UPPER LOW WILL MAINTAIN STRONG WARM ADVECTION BETWEEN
850 AND 700MB. ALTHOUGH THIS AIR IS LIFTING AND WILL COOL...IT
SHOULD RESULT IN A WARM NOSE THAT MAY INITIALLY PRECLUDE A
TRANSITION TO SNOW. HOWEVER...THE SUB-FREEZING LAYER BELOW THE
FRONTAL INVERSION WILL BE SUFFICIENTLY DEEP TO ALLOW SLEET TO
REACH THE SURFACE WITHIN THE WINTER WEATHER ADVISORY AREA THIS
EVENING. EVENTUALLY...AS THE CORE OF THE UPPER LOW MOVES OVER
AROUND MIDNIGHT...A TRANSITION TO SNOW SHOULD STILL OCCUR. THE
DURATION OF SLEET WOULD LIMIT TOTAL ACCUMULATIONS...BUT EVEN IF
THE CHANGEOVER TO SNOW OCCURS EARLIER...STORM TOTALS WILL LIKELY
REMAIN BELOW 4 INCHES. ALTHOUGH RECENT WARMTH MAY INITIALLY
MITIGATE SOME OF THE IMPACTS...TEMPERATURES WILL FALL INTO THE 20S
MONDAY MORNING WITHIN THE ADVISORY AREA. ACCUMULATION OF SNOW ON
MAIN ROAD SURFACES WILL OCCUR...AND THE PERSISTENT GUSTY WINDS
WILL MAKE NAVIGATING SLICK ROADS MORE DIFFICULT. IN ADDITION...
BLOWING SNOW WILL DIMINISH THE VISIBILITY. EVEN WITH SNOW ON THE
GROUND... THE SUN WILL RETURN MONDAY AND HELP TO MELT MUCH OF WHAT
FALLS.

OUTSIDE OF THE ADVISORY AREA...AS FAR EAST AS THE I-35 CORRIDOR...
SNOW MAY INITIALLY MIX WITH THE RAIN LATE TONIGHT...WITH A
TRANSITION TO FLURRIES MONDAY MORNING. IT STILL APPEARS THAT THE
POPULATION CENTERS ALONG THE I-35 CORRIDOR WILL REMAIN ABOVE
FREEZING...AND THE DURATION AND INTENSITY OF THE PRECIPITATION
WILL LIKELY BE INSUFFICIENT FOR MEASURABLE SNOWFALL. IN
ADDITION...STRONG DRY ADVECTION WITHIN THE  GROWTH ZONE WILL
BEGIN SHUTTING OFF THE PRECIP PROCESS. AREAS SOUTH OF THE I-20
WILL BE PRECIP-FREE BY DAYBREAK MONDAY MORNING...WITH A QUICK EXIT
TO THE RAIN AND SNOW IN AREAS NORTH OF I-20 BEFORE MIDDAY.

SOUTHERLY WINDS WILL RETURN ON TUESDAY...BUT TEMPERATURES WILL
REMAIN BELOW NORMAL. A REINFORCING SHOT OF COOL AIR WILL ARRIVE ON
WEDNESDAY...SETTING THE STAGE FOR A COLD NEW YEARS EVE. NORTHERLY
SURFACE FLOW WILL PREVAIL INTO THE UPCOMING WEEKEND...MEANING THE
COOLER THAN NORMAL WEATHER WILL STICK AROUND.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  46  35  41  30  50 / 100  80  20   5   5
WACO, TX              49  34  45  29  54 / 100  50  10   5   5
PARIS, TX             64  38  43  28  49 / 100  90  50   5   5
DENTON, TX            44  34  39  25  48 / 100  80  20   5   5
MCKINNEY, TX          48  35  40  27  49 / 100  80  30   5   5
DALLAS, TX            48  35  43  31  51 / 100  80  20   5   5
TERRELL, TX           54  36  43  29  51 / 100  80  20   5   5
CORSICANA, TX         57  35  45  32  53 / 100  70  10   5   5
TEMPLE, TX            50  33  46  30  56 /  90  50   5   5   5
MINERAL WELLS, TX     41  30  40  23  49 / 100  80  20   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-102>107-
117>123-131>135-144>148-158>162-174-175.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CST
MONDAY FOR TXZ091-100-101-115-116-129-130-141.

&&
Hazardous weather outlook, Dec 27, 4:46 AM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
446 AM CST SUN DEC 27 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
446 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS
TODAY. HEAVY RAIN FROM THESE STORMS MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST
OF A LINE FROM BOWIE TO KILLEEN THROUGH TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS AHEAD OF A COLD FRONT
THAT HAS MOVED TO A CAMERON TO CORSICANA TO SULPHUR SPRINGS LINE.
THE SEVERE WEATHER THREAT WILL END ACROSS THE SOUTHERN AND
SOUTHEASTERN AREAS AS THE FRONT MOVES SLOWLY EASTWARD TODAY. UNTIL
THEN...STORMS MAY PRODUCE HAIL...DAMAGING WINDS AND POSSIBLY
TORNADOES.

SLEET AND SNOW SHOULD DEVELOP WEST OF A LINE FROM GOLDTHWAITE TO
MINERAL WELLS TO GAINESVILLE LINE THIS EVENING. SOME ACCUMULATIONS
AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE
COUNTIES OF COMANCHE...ERATH...EASTLAND...JACK...STEPHENS...PALO
PINTO...YOUNG AND MONTAGUE WHERE A WINTER WEATHER ADVISORY IS IN
EFFECT FOR 1 TO 3 INCHES OF SNOW AND SLEET.

A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS
AND HILLSBORO LATE TONIGHT. GENERALLY LITTLE TO NO ACCUMULATION
OR IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO
TEMPERATURES STAYING ABOVE FREEZING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANY LIGHT SNOW NORTH OF I-20 SHOULD COME TO AN END DURING THE
MORNING HOURS MONDAY. SNOW AND SLEET ON THE GROUND WILL IMPACT
DRIVING CONDITIONS UNTIL IT MELTS BY MIDDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE SOUTHEAST OF A SULPHUR
SPRINGS TO CORSICANA TO KILLEEN LINE THROUGH EARLY AFTERNOON.

92

In the hours before

Special weather statement, Dec 27, 8:27 AM CST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CST SUN DEC 27 2015

TXZ105>107-123-271515-
HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-
827 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EAST CENTRAL HUNT...
DELTA AND NORTHEASTERN RAINS COUNTIES UNTIL 915 AM CST...

AT 827 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMPBELL TO 7 MILES SOUTH
OF CUMBY TO NEAR EMORY...AND MOVING NORTHEAST AT 35 MPH.

WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SULPHUR SPRINGS...COMMERCE...COOPER...EMORY...CUMBY...COMO...
CAMPBELL...COOPER LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS
CREEK AND TIRA.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 142.

LAT...LON 3296 9566 3280 9565 3285 9575 3312 9600
      3346 9583 3349 9578 3350 9576 3347 9568
      3349 9565 3347 9559 3348 9556 3345 9553
      3345 9548 3340 9540 3337 9531 3296 9531
TIME...MOT...LOC 1427Z 211DEG 30KT 3315 9593 3302 9580 3281 9579

15-BAIN
Special weather statement, Dec 27, 9:15 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 AM CST SUN DEC 27 2015

TXZ095-106-107-271600-
LAMAR TX-HOPKINS TX-DELTA TX-
915 AM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS...NORTHERN DELTA
AND LAMAR COUNTIES UNTIL 1000 AM CST...

AT 914 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HONEY GROVE TO 7 MILES
NORTHEAST OF COOPER TO 9 MILES EAST OF COOPER LAKE PARK SOUTH SULPHUR
TO NEAR COMO...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...HEAVY RAIN MAY RESULT IN PONDING OF WATER ON AREA
ROADWAYS. MINOR FLOODING WILL ALSO BE POSSIBLE IN THE ADVISORY AREA.

LOCATIONS IMPACTED INCLUDE...
PARIS...BLOSSOM...COMO...DEPORT...ROXTON...TIRA...TOCO AND SUN
VALLEY.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 131 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3393 9556 3388 9554 3389 9552 3388 9549
      3389 9546 3387 9546 3387 9540 3388 9531
      3301 9531 3296 9538 3296 9549 3324 9552
      3337 9564 3348 9586 3383 9586 3386 9581
      3385 9576 3389 9575 3388 9570 3394 9559
TIME...MOT...LOC 1514Z 228DEG 26KT 3358 9592 3344 9559 3330 9546 3302
9542

15-BAIN
Local storm report, Dec 27, 10:17 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     FLASH FLOOD      GROESBECK               31.53N  96.52W
12/27/2015                   LIMESTONE          TX   EMERGENCY MNGR

            WATER OVER ROADS IN WORTHAM AND TEHUACANA ON FM 27 AND
            CR638 AND IN GROESBECK.
Local storm report, Dec 27, 10:20 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     FLASH FLOOD      3 S CANTON              32.51N  95.87W
12/27/2015                   VAN ZANDT          TX   EMERGENCY MNGR

            WATER OVER ROAD AT HWY 64 BETWEEN I-20 AND CANTON AND AT
            DOG ALLEY.
Local storm report, Dec 27, 10:44 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLASH FLOOD      2 W THORNTON            31.40N  96.61W
12/27/2015                   LIMESTONE          TX   LAW ENFORCEMENT

            SH 14 NORTH OF NAVASOTA RIVER AND FM 1246 W OF THORNTON
            ARE BARRICADED WITH WATER OVER ROAD.
Local storm report, Dec 27, 10:59 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     FLOOD            1 N VENUS               32.44N  97.12W
12/27/2015                   JOHNSON            TX   EMERGENCY MNGR

            CR528 CLOSED NORTH OF VENUS DUE TO RESIDUAL FLOODING
            FROM HEAVY RAINS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:01 PM CSTTornado WarningFWDDallas, Ellis44 min
Dec 26, 6:27 PM CSTSevere Thunderstorm WarningFWDEllis, Navarro48 min
Dec 26, 6:31 PM CSTTornado WarningFWDEllis, Navarro29 min
Dec 26, 6:35 PM CSTFlash Flood WarningFWDDallas3 hr
Dec 26, 6:39 PM CSTTornado WarningFWDCollin, Dallas, Rockwall51 min
Dec 26, 6:44 PM CSTFlash Flood WarningFWDCooke, Grayson3 hr
Dec 26, 6:52 PM CSTTornado WarningFWDEllis, Kaufman38 min
Dec 26, 6:59 PM CSTFlash Flood WarningFWDCollin3 hr
Dec 26, 7:13 PM CSTTornado WarningFWDDallas, Ellis, Kaufman32 min
Dec 26, 7:13 PM CSTTornado WarningFWDCollin, Hunt32 min
Dec 26, 7:28 PM CSTFlash Flood WarningFWDDenton, Tarrant3 hr
Dec 26, 7:34 PM CSTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Fannin, Grayson, Hunt41 min
Dec 26, 7:37 PM CSTRiver Flood WarningFWDDallas14 hr
Dec 26, 7:47 PM CSTTornado WarningFWDCollin, Rockwall28 min
Dec 26, 7:50 PM CSTFlash Flood WarningFWDParker3 hr
Dec 26, 8:14 PM CSTTornado WarningFWDFannin31 min
Dec 26, 8:20 PM CSTFlash Flood WarningFWDHood, Johnson, Somervell2 hr
Dec 26, 8:40 PM CSTFlash Flood WarningFWDWise2 hr
Dec 26, 8:44 PM CSTTornado WarningFWDFannin46 min
Dec 26, 8:49 PM CSTFlash Flood WarningFWDFannin2 hr
Dec 26, 8:51 PM CSTRiver Flood WarningFWDDallas16 hr
Dec 26, 9:28 PM CSTFlash Flood WarningFWDCooke, Grayson2 hr
Dec 27, 4:49 AM CSTWinter Weather AdvisoryFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more29 hr
Dec 27, 5:10 AM CSTAreal Flood AdvisoryFWDHill, McLennan3 hr
Dec 27, 6:04 AM CSTAreal Flood AdvisoryFWDEllis, Limestone, Navarro3 hr
Dec 27, 6:45 AM CSTSpecial Weather StatementFWDNavarro45 min
Dec 27, 7:25 AM CSTSpecial Weather StatementFWDVan Zandt20 min
Dec 27, 8:01 AM CSTSpecial Weather StatementFWDRains14 min
Dec 27, 8:10 AM CSTFlash Flood WarningFWDFreestone, Limestone, Navarro6 hr
Dec 27, 8:21 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Dec 27, 8:27 AM CSTSpecial Weather StatementFWDDelta, Hopkins48 min
Dec 27, 8:35 AM CSTAreal Flood WarningFWDGrayson12 hr
Dec 27, 8:47 AM CSTAreal Flood WarningFWDCooke3 hr
Dec 27, 9:15 AM CSTSpecial Weather StatementFWDLamar45 min
Dec 27, 10:03 AM CSTFlash Flood WarningFWDHenderson, Navarro, Van Zandt6 hr
Dec 27, 10:33 AM CSTFlash Flood WarningFWDRains6 hr
Dec 27, 10:55 AM CSTFlash Flood WarningFWDFreestone, Leon, Robertson3 hr
Dec 27, 11:02 AM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Dec 27, 11:32 AM CSTSpecial Weather StatementFWDDenton28 min
Dec 27, 12:26 PM CSTFlash Flood WarningFWDLeon3 hr
Dec 27, 1:59 PM CSTFlash Flood WarningFWDAnderson, Freestone, Leon, Robertson6 hr
Dec 27, 2:01 PM CSTFlash Flood WarningFWDLimestone, Navarro119 min
Dec 27, 2:09 PM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
Dec 27, 2:52 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, Navarro13 min
Dec 27, 3:13 PM CSTSpecial Weather StatementFWDHill47 min
Dec 27, 3:15 PM CSTSpecial Weather StatementFWDTarrant45 min
Dec 27, 3:18 PM CSTSpecial Weather StatementFWDCooke42 min
Dec 27, 3:26 PM CSTAreal Flood AdvisoryFWDTarrant64 min
Dec 27, 3:43 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant17 min
Dec 27, 3:46 PM CSTSpecial Weather StatementFWDWise44 min
Dec 27, 3:57 PM CSTAreal Flood WarningFWDHenderson, Limestone, Navarro, Van Zandt3 hr
Dec 27, 4:03 PM CSTSpecial Weather StatementFWDTarrant42 min
Dec 27, 4:27 PM CSTAreal Flood WarningFWDRains3 hr
Dec 27, 4:41 PM CSTSpecial Weather StatementFWDDenton34 min
Dec 27, 5:04 PM CSTSpecial Weather StatementFWDNavarro26 min

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.